| Catalog Number |
279712570 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported that patient underwent spinal fusion on may 21, 2026.After the procedure was complete, and nursing was beginning to clean up back table, they noted that they were unable to remove a 'turn down' from the 'clip.' the turn down was threaded into the clip, and no staff or surgeon, or company representative, was able to unthread it from the clip.It was completely jammed/stuck.Procedure was completed successfully with no delay.There were no device fragments and no patient consequence.